BibTeX record: journals/prl/FazekasHH05

download as .bib file

@article{DBLP:journals/prl/FazekasHH05,
  author    = {Attila Fazekas and
               Andr\`{a}s Hajdu and
               Lajos Hajdu},
  title     = {Metrical neighborhood sequences in Z\({}^{\mbox{n}}\).},
  journal   = {Pattern Recognition Letters},
  year      = {2005},
  volume    = {26},
  number    = {13},
  pages     = {2022--2032},
  url       = {http://dx.doi.org/10.1016/j.patrec.2005.02.006},
  doi       = {10.1016/j.patrec.2005.02.006},
  timestamp = {Tue, 02 Sep 2014 23:52:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/prl/FazekasHH05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}